# SDR SWAA2024020936175

- Difficulty date: December 29, 2023
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stinger
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 540 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FORWARD CARGO COMPARTMENT STA 540 STR 23L END CORRODED AND CRACK<[01] CORRECTION FOR STEP 1: CUT-OUT DAMAGE STRINGER AT FWD CARGO COMPARTMENT FROM STA 510 TO STA 540 STR 23L REF USED B737-700 SRM 51-40-02-0G-0 ; 51-10-02-0G-0 AND SRM 53-00-03-1A-1 LATE ENTRY DUE TO THE CRACK STRINGER NEEDS TO BE REPAIRED. PENDING ENGINEERING INSTRUCTIONS;[02] WRITTEN IN ERROR;[03] 'THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 24-153-00098.';[04] (RII) VERIFIED STEP 3
